Arkansas, 2012Flash Flood and Hail in Arkansas, June 11 to 12, 2012
June 11 to 12, 2012 · NWS LZK · 37 events in 18 counties and zones
Thunderstorms developed to the north of Arkansas early on the 11th. The storms moved into northern Arkansas around midday and crossed much of the northern part of the state early in the afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $293,000
- Crop damage
- $200
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed to the north of Arkansas early on the 11th. The storms moved into northern Arkansas around midday and crossed much of the northern part of the state early in the afternoon. Later in the afternoon, the storms crossed through central Arkansas, and by early evening, the storms had moved through the southeast part of the state. Many of the storms produced wind gusts of 35 to 50 mph. This resulted in areas of blowing dust in central and eastern Arkansas. Some of the storms became severe, producing damaging winds and hail. At mid to late evening, scattered storms redeveloped over central Arkansas and a large area of showers and thunderstorms moved into western Arkansas from Oklahoma. Through the overnight hours and into the morning of the 12th, numerous showers and thunderstorms affected the southern half of Arkansas. A few storms produced damaging winds and very heavy rain.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 11, 9:12 AM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 11, 9:12 AM CST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1012 AM CDT MON JUN 11 2012
.UPDATE...
NEAR TERM FORECASTS HAVE BEEN ADJUSTED TO ACCOUNT FOR MESOSCALE
CONSIDERATIONS...MAINLY DUE TO THE CONVECTIVE SYSTEM MOVING SOUTH
FROM SOUTHWEST MISSOURI. EXPECT A WIND THREAT EARLY...WITH
INCREASING CHANCES FOR LARGE HAIL AS THE DAY PROGRESSES.
55
&&
.PREV DISCUSSION... /ISSUED 645 AM CDT MON JUN 11 2012 /
AVIATION...
OVERALL VFR CONDITIONS ARE EXPECTED MUCH OF TODAY...WITH PATCHY MVFR
CEILINGS POSSIBLE ESPECIALLY OVER EASTERN AR...AS WITH SHOWERS.
ISOLATED SHOWERS WILL BE POSSIBLE MAINLY OVER NORTHERN TAF SITES
THIS MORNING...THEN BECOMING SCATTERED SHOWERS WITH ISOLATED
THUNDERSTORMS THROUGH MID MORNING OVER THE NORTHERN TAFS. IN THE
AFTERNOON SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS POSSIBLE
CENTRAL TO SOUTH AS AN UPPER SYSTEM MOVES THROUGH THE STATE...AHEAD
OF A COLD FRONT LATER TONIGHT. MVFR CEILINGS POSSIBLE WITH
CONVECTION. E TO SE WINDS 4 TO 8 KNOTS THIS MORNING BECOMING SE TO
SW 7 TO 14 KNOTS BY LATE MORNING AND INTO THE AFTERNOON. A COLD
FRONT IS PROGGED TO APPROACH THE STATE FROM THE NORTHWEST LATER THIS
MORNING AND DEVELOP OUT AHEAD OF IT... SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS. THE BEST CHANCE OF CONVECTION WILL START IN
THE NORTHWEST AND SPREAD SOUTHEAST. USED VCSH THEN VCTS IN
TAFS...THEN TEMPO GROUPS AS THE CONVECTION MOVES THROUGH THE
STATE.(59)
PREV DISCUSSION... /ISSUED 318 AM CDT MON JUN 11 2012/
SHORT TERM...TODAY THROUGH THURSDAY
MAIN FORECAST CHALLENGE...AT LEAST EARLY IN THE PERIOD...WILL BE THE
EVOLUTION OF CONVECTIVE COMPLEX CURRENTLY OVER NWRN MO...AND THE
INFLUENCE THIS COMPLEX WILL HAVE ON AR THIS AFTERNOON...
ALL OF AR REMAINS DRY EARLY THIS MORNING AS THE WEAK UPPER WAVE THAT
BROUGHT PRECIP TO PORTIONS OF THE REGION HAS MOVED TO THE EAST. SFC
OBS SHOWING MILD AND MUGGY CONDITIONS ACROSS THE CWA...WITH TEMPS
GENERALLY IN THE LOW TO MID 70S...AND DEWPTS IN THE MID 60S TO LOW
70S. SATELLITE IMAGERY SHOWS LOOSELY ORGANIZED COMPLEX OF SHOWERS
AND THUNDERSTORMS OVER NERN KS AND NWRN MO...WHICH HAVE RECENTLY
BEGUN TO TURN GRADUALLY TOWARDS THE SE OVER THE PAST HOUR OR TWO.
AFTERNOON FORECAST WILL BE HIGHLY INFLUENCED BY THE EVOLUTION OF THE
WEAK CONVECTIVE COMPLEX OVER NWRN MO. LATEST HIGH RES NEAR TERM
MODEL SOLUTIONS CONTINUE TO INDICATE A MESOSCALE BOUNDARY ASSOCIATED
WITH THIS COMPLEX DROPPING SOUTH ACROSS MO INTO AR BY THIS
AFTERNOON. WHETHER OR NOT THIS BOUNDARY WILL HAVE THAT MUCH SWD
MOMENTUM REMAINS THE QUESTION WITH THE SFC FRONT REMAINING TO
FURTHER TO THE NORTH...AND WITH THE COMPLEX CURRENTLY LOOSELY
ORGANIZED. ALTHOUGH CAPPED...MILD TEMPS AND HIGH MOISTURE LEVELS DO
EXIST TO THE SOUTH OF THE COMPLEX...WHICH COULD KEEP ENOUGH ELEVATED
ACTIVITY DEVELOPING TO CONTINUE TO PUSH THE MESOSCALE BOUNDARY
FURTHER SOUTH INTO AR BY MIDDAY. TEMPS ACROSS AR WILL WARM WELL INTO
THE 90S...ESPECIALLY ACROSS THE SRN THIRD OF THE CWA WHERE CLOUD
COVER WILL BE AT A MINIMUM. FURTHER NORTH...EXPECT COOLER
TEMPS...BUT WILL ALSO BE GOVERNED ON HOW SOON CONVECTION
INITIATIONS. IF THE LATEST HIGH RES MODELS ARE MORE
ACCURATE...EXPECT MUCH COOLER TEMPS ACROSS NRN...AND ESPECIALLY
CENTRAL SECTIONS.
ANY THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON WILL LIKELY HAVE
THE POTENTIAL TO BECOME SVR...WITH HIGH LEVELS ON INSTABILITY
EXPECTED. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.
BETTER CONFIDENCE WILL BE SEEN AS THE MAIN COLD FRONT DROPS SOUTH
ACROSS MO INTO AR THIS EVENING...WITH A MORE SIGNIFICANT SFC FORCING
MECHANISM EXPECTED DURING THIS TIME. THE ONE CAVEAT WILL BE HOW
EXPANSIVE THIS AFOREMENTIONED AFTERNOON COMPLEX WILL GET...WHICH
COULD DECREASE SOME OF THE ENERGY AVAILABLE JUST AHEAD OF THE MAIN
FRONT TONIGHT.
BY TUE...THE SFC FRONT WILL HAVE PUSHED SOUTH OVER THE AR
OZARKS...WITH BEST POPS EXPECTED AHEAD OF THE FRONT ACROSS THE SRN
TWO THIRDS OF THE CWA. HAVE POPS DECREASING GRADUALLY FROM NE TO SW
AS THIS FRONT SAGS TO THE SW. BY THE END OF THE FORECAST...THE FRONT
LOOKS TO HAVE PUSHED JUST SW OF THE STATE...WITH GENERALLY DRY
CONDITIONS EXPECTED FOR MUCH OF THE CWA BY THU.
LONG TERM...FRIDAY THROUGH SUNDAY
MODELS HAVE NOW SLOWED THE NORTHERN LIFT OF THE WEAKENING FRONTAL
BOUNDARY OVER SOUTHERN AR TO NORTHERN LA...AND NOW KEEP A WEAKENING
BOUNDARY FROM LA TO WESTERN AR...DUE TO A STRONGER SURFACE AND UPPER
HIGH PRESSURE SYSTEMS. ECMWF AND GFS EVEN SHOW SOME WEAK SHORT WAVE
ENERGY WITH THE BOUNDARY...AND THEREFORE A SLIGHT CHANCE OF
CONVECTION IS IN THE FORECAST FOR FRIDAY. SATURDAY WILL MAINLY BE A
DIURNALLY DRIVEN AFTERNOON TO EARLY EVENING CONVECTION POTENTIAL AND
CURRENT FORECAST HAS THIS. ON SUNDAY MODELS ARE SHOWING THE UPPER
RIDGE TO BUILD BACK INTO THE SOUTHERN PLAINS WHICH SHOULD LOWER THE
OVERALL CHANCE OF ANY CONVECTION. CURRENTLY A SLIGHT CHANCE IS IN
THE FORECAST AND DUE TO OVERALL UNCERTAINTY...WILL KEEP THIS AT THIS
TIME. TEMPERATURES THROUGH THE PERIOD WILL BE AT NORMAL TO ABOVE
NORMAL DUE TO THE UPPER RIDGE INFLUENCE OVER THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 88 70 88 63 / 50 50 10 10
CAMDEN AR 95 74 89 69 / 40 50 40 30
HARRISON AR 86 66 85 61 / 70 40 10 10
HOT SPRINGS AR 92 73 88 68 / 50 50 40 20
LITTLE ROCK AR 91 73 88 67 / 50 50 30 10
MONTICELLO AR 95 74 88 69 / 40 50 40 30
MOUNT IDA AR 91 72 86 67 / 50 50 40 30
MOUNTAIN HOME AR 87 67 86 61 / 70 40 10 10
NEWPORT AR 88 71 88 64 / 50 50 10 10
PINE BLUFF AR 94 74 88 68 / 50 50 40 20
RUSSELLVILLE AR 90 71 88 66 / 50 50 20 10
SEARCY AR 89 71 88 65 / 50 50 20 10
STUTTGART AR 91 73 88 66 / 50 50 30 10
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
AVIATION...99
Hazardous weather outlook, Jun 11, 8:45 AM CST, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
945 AM CDT MON JUN 11 2012
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
945 AM CDT MON JUN 11 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF SOUTHERN MISSOURI...AND
INTO NORTHERN SECTIONS OF ARKANSAS BY LATE MORNING. SOME
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS.
THROUGH EARLY AFTERNOON...AREAS ALONG AND NORTH OF A LINE FROM
CLARKSVILLE...TO BATESVILLE ARE EXPECTED TO EXPERIENCE THESE STORMS.
FROM MID AFTERNOON...THROUGH THE EVENING HOURS...ADDITIONAL
THUNDERSTORMS WILL FORM...AND MOVE SOUTH THROUGH THE STATE. VERY
LARGE HAIL...AND DAMAGING WIND GUSTS ARE EXPECTED WITH THESE STORMS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE
ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE
FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A
SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND
AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN
THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN
PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON
THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS
SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN
THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT
WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
55
Event by event
32 thunderstorm wind, 4 hail, 1 flash flood. Local standard time, as filed.
Thunderstorm Wind, Boone
- When
- June 11, 10:45 AM CST
- Where
- Boone County, 0.91 mi WSW of Omaha
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 36.443, -93.194
Power lines were blown down on Old Highway 65.
Thunderstorm Wind, Boone
- When
- June 11, 11:01 AM CST
- Where
- Boone County, 1.6 mi ESE of Lowry
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 36.460, -93.024
A large limb fell onto Arkansas 281.
Hail, Boone
- When
- June 11, 11:02 AM CST
- Where
- Boone County, Ridgeway
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.320, -93.200
Thunderstorm Wind, Searcy
- When
- June 11, 12:28 PM CST
- Where
- Searcy County, Marshall
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.900, -92.630
Hail, Independence
- When
- June 11, 1:03 PM CST
- Where
- Independence County, Batesville
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.770, -91.650
Thunderstorm Wind, Van Buren
- When
- June 11, 1:10 PM CST
- Where
- Van Buren County, Alread
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 35.630, -92.680
Power lines were blown down.
Thunderstorm Wind, Cleburne
- When
- June 11, 1:28 PM CST
- Where
- Cleburne County, Heber Spgs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.500, -92.030
Trees were blown down in the Heber Springs area.
Thunderstorm Wind, White
- When
- June 11, 1:50 PM CST
- Where
- White County, 0.5 mi NNE of Floyd
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 35.186, -91.965
A tree was blown down on Arkansas 31.
Thunderstorm Wind, White
- When
- June 11, 2:08 PM CST
- Where
- White County, 1 mi SE of Searcy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.240, -91.737
The fire department estimated winds at 60 mph.
Thunderstorm Wind, Lonoke
- When
- June 11, 2:10 PM CST
- Where
- Lonoke County, Butlerville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 34.970, -91.850
Winds were estimated at 60 mph and power lines were blown down around Butlerville.
Thunderstorm Wind, Pulaski
- When
- June 11, 2:25 PM CST
- Where
- Pulaski County, 1.46 mi N of Sylvan Hills
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS Employee
- Coordinates
- 34.851, -92.231
Thunderstorm Wind, Prairie
- When
- June 11, 2:27 PM CST
- Where
- Prairie County, Hickory Plains
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.980, -91.730
Thunderstorm Wind, Lonoke
- When
- June 11, 2:35 PM CST
- Where
- Lonoke County, Old Austin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 34.980, -91.970
A large oak tree with a diameter of 2 feet was broken off at the base.
Thunderstorm Wind, Prairie
- When
- June 11, 2:45 PM CST
- Where
- Prairie County, Hazen
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.780, -91.570
Thunderstorm Wind, Prairie
- When
- June 11, 2:50 PM CST
- Where
- Prairie County, De Valls Bluff
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.780, -91.450
Trees were blown down and a large limb fell and landed on a house.
Thunderstorm Wind, Prairie
- When
- June 11, 2:50 PM CST
- Where
- Prairie County, 2 mi W of De Valls Bluff
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 34.780, -91.485
A carport was blown out into a field.
Thunderstorm Wind, Monroe
- When
- June 11, 2:55 PM CST
- Where
- Monroe County, 2.64 mi WSW of Clarendon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 34.672, -91.346
A tree was blown down on U.S. 79.
Thunderstorm Wind, Monroe
- When
- June 11, 2:55 PM CST
- Where
- Monroe County, Clarendon
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 34.680, -91.300
Trees were blown down, damaging some buildings.
Hail, Faulkner
- When
- June 11, 3:00 PM CST
- Where
- Faulkner County, Conway
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 35.080, -92.450
Thunderstorm Wind, Faulkner
- When
- June 11, 3:03 PM CST
- Where
- Faulkner County, Conway
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Amateur Radio
- Coordinates
- 35.080, -92.450
Large tree limbs were blown down. One of the limbs went through the roof of a house.
Hail, Faulkner
- When
- June 11, 3:08 PM CST
- Where
- Faulkner County, Conway
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 35.080, -92.450
Thunderstorm Wind, Monroe
- When
- June 11, 3:10 PM CST
- Where
- Monroe County, 2.12 mi SSW of Keevil
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $80,000
- Crop damage
- $200
- Reported by
- NWS Storm Survey
- Coordinates
- 34.752, -91.245
A shop building was destroyed and debris from the shop punctured a grain bin. Pieces of metal from the shop flew into a corn crop, shearing off plants. Two barns were damaged by flying debris. A fuel tank and spray rig were overturned. A tractor was damaged. Much of the metal roof was torn off a shed. Trees were blown down.
Thunderstorm Wind, Monroe
- When
- June 11, 3:13 PM CST
- Where
- Monroe County, Roe
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 34.630, -91.380
Trees were blown down, one of which fell on a mobile home.
Thunderstorm Wind, Arkansas
- When
- June 11, 3:26 PM CST
- Where
- Arkansas County, Stuttgart
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 34.500, -91.550
A power pole was blown down onto a car and several tree limbs were knocked down.
Thunderstorm Wind, Arkansas
- When
- June 11, 3:45 PM CST
- Where
- Arkansas County, Lodges Corners
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 34.300, -91.530
Shingles were blown off a house.
Thunderstorm Wind, Arkansas
- When
- June 11, 4:05 PM CST
- Where
- Arkansas County, Tichnor
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Public
- Coordinates
- 34.130, -91.270
A tree fell on a pickup truck.
Thunderstorm Wind, Desha
- When
- June 11, 4:26 PM CST
- Where
- Desha County, 1.25 mi ESE of Pea Ridge
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 33.913, -91.310
Trees were blown down, blocking Arkansas 1.
Thunderstorm Wind, Drew
- When
- June 11, 5:25 PM CST
- Where
- Drew County, 5.48 mi SSW of Tillar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 33.625, -91.480
Trees were blown down onto U.S. 278.
Thunderstorm Wind, Drew
- When
- June 11, 5:44 PM CST
- Where
- Drew County, 2.96 mi WSW of Old Union
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- COOP Observer
- Coordinates
- 33.710, -91.750
Tree limbs were blown down.
Thunderstorm Wind, Drew
- When
- June 11, 6:10 PM CST
- Where
- Drew County, 5.24 mi SSE of Selma
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Newspaper
- Coordinates
- 33.631, -91.531
Trees were blown down in the Dollar Hill area.
Thunderstorm Wind, Drew
- When
- June 11, 6:15 PM CST
- Where
- Drew County, 3.83 mi N of Jerome
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.455, -91.478
A tree was blown down, blocking Spillway Rd. near Lake Wallace.
Thunderstorm Wind, Pulaski
- When
- June 11, 10:15 PM CST
- Where
- Pulaski County, 2.41 mi S of Ferndale
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 34.745, -92.548
Trees were blown down, blocking Col. Glenn Rd.
Thunderstorm Wind, Saline
- When
- June 11, 10:55 PM CST
- Where
- Saline County, 0.87 mi NW of Grape
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 34.608, -92.662
Thunderstorm Wind, Saline
- When
- June 11, 11:05 PM CST
- Where
- Saline County, 0.77 mi SW of Lignite
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 34.562, -92.489
Limbs were blown down onto W. Sardis Rd.
Thunderstorm Wind, Ouachita
- When
- June 11, 11:25 PM CST
- Where
- Ouachita County, Stephens
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 33.400, -93.070
Trees were blown down at Stephens.
Thunderstorm Wind, Calhoun
- When
- June 12, 12:00 AM CST
- Where
- Calhoun County, 2.41 mi ESE of Delhi
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- COOP Observer
- Coordinates
- 33.490, -92.590
Large limbs were blown down.
Flash Flood, Montgomery
- When
- June 12, 5:00 AM CST to 6:30 AM CST
- Where
- Montgomery County, 2.74 mi W of Mt Ida Bearce Arpt to 1.44 mi SW of Mazarn
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 34.536, -93.578
Low water crossings were flooded around the Gap Creek and Hickory Nut Mountain Recreation Areas. The sheriff's office indicated rainfall in the area totaled around 4.5 inches.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Mississippi, June 11, 2012$920,000 · 1 in hail · 65 events
- Tornado and Flash Flood in South Carolina, June 11, 2012$439,000 · EF1 · 11 events
- Hail and Damaging Winds in Missouri, June 11, 2012$140,000 · 1 in hail · 30 events
- Damaging Winds in Alabama, June 11, 2012$200,000 · 52 kt wind · 21 events
- Damaging Winds in Kentucky, June 11, 20122 injured · $126,000 · 61 kt wind · 8 events
- Hail and Damaging Winds in Texas, June 11 to 12, 2012$79,000 · 2.75 in hail · 30 events
- Damaging Winds in Tennessee, June 11, 2012$46,000 · 56 kt wind · 11 events
- Hail and Damaging Winds in Missouri, June 11, 2012$35,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Alabama, June 11, 20121.25 in hail · 32 events
- Lightning Strike in Illinois, June 11, 2012$40,000 · 1 event
- Damaging Winds in Florida, June 11, 2012$17,000 · 50 kt wind · 9 events
- Flash Flood and Hail in Tennessee, June 11, 20121.75 in hail · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 375933, 375934, 375935, 375936, 375937, 375938, 375939, 375940, 375941, 375943, 375946, 375947, 375948, 376502, 375973, 375974, 375949, 376098, 375951, 375952, 375953, 375954, 375956, 375957, 375975, 375958, 375976, 375977, 375978, 375979, 375980, 375981, 375982, 375984, 375986, 375987, 375994.